# SDR FDEA201310142495

- Difficulty date: October 14, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51301
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BOTTOM & CROWN FOUND CHAFED BS 1450-1500, RBL 45.5.  REPAIRED IAW SRM 53-00-52 REPAIR 1, FIG 201  (OPTION 1), REV.110.  REPAIR IS MAJOR.
